收藏本站
Journal of Mathematical Research with Applications
数学研究及应用(英文版)
主办: 大连理工大学
周期: 双月
出版地:辽宁省大连市
语种: 英文;
开本: 16开
ISSN 2095-2651
CN 21-1579/O1
邮发代号 8-92
曾用刊名:数学研究与评论
创刊年:1981
ASPT来源刊
中国期刊网来源刊
同类杂志推荐
纯粹数学与应用数学
高等学校计算数学学报
Journal of Computational Mathematics
Journal of Mathematical Research with Applications
Journal of Mathematical Study
计算数学
Numerical Mathematics(Theory,Methods and Applications)
南京大学学报(数学半年刊)
数学年刊A辑(中文版)
数学杂志
应用泛函分析学报
投稿  收藏本刊文章

Journal of Mathematical Research with Applications

2019 年06期 目录
Journal of Mathematical Research with Applications
Exact Boundary Controllability of Nodal Profile for Hyperbolic Systems Tatsien LI;
On the Applications of the Linear Recurrence Relationships to Pseudoprimes Tianxiao HE;Peter J.-S.SHIUE;
Edge Partition of Graphs Embeddable in the Projective Plane and the Klein Bottle Xiaoya ZHA;
Some Properties of a Class of Refined Eulerian Polynomials Yidong SUN;Liting ZHAI;
Powers of the Catalan Generating Function and Lagrange's 1770 Trinomial Equation Series H.W.GOULD;
A Semilinear Pseudo-Parabolic Equation in Exterior Domains Yang CAO;Jingxue YIN;
A Centroid-Based Automatic Image Registration Method Peng ZHENG;Keni ZHENG;Xiquan SHI;
The Factor Spectrum and Derived Sequence Yuke HUANG;Zhiying WEN;
Mongolian Similar Elements Clustering via Immune Clone Algorithm Chunhua;Chao ZHANG;Yan LIU;Wei WU;
Journal of Mathematical Research with Applications Guide for Authors
Journal of Mathematical Research with Applications Vol.39, No.1–5 Contents
Bézier Surfaces with Special Coordinate Curve Nets Lanyin SUN;Chungang ZHU;
Numerical Analysis of the Allen-Cahn Equation with Coarse Meshes Tomoya KEMMOCHI;
Some New Properties of Morgan-Voyce Polynomials Yanni PEI;Yi WANG;
Piecewise Coons Surfaces Reconstruction over Hierarchical T-Meshes Pengxiao WANG;Chongjun LI;
The Modified Weak Galerkin Finite Element Method for Solving Brinkman Equations Li-na SUN;Yue FENG;Yuanyuan LIU;Ran ZHANG;
A Profile of Prof. Leetsch C. HSU
SFE-SSD: Shallow Feature Enhancement SSD for Small Object Detection Hongchen TAN;Jun ZHOU;Shengjing TIAN;Xiuping LIU;
On a New Diffeomorphic Multi-Modality Image Registration Model and Its Convergent Gauss-Newton Solver Daoping ZHANG;Anis THELJANI;Ke CHEN;
Journal of Mathematical Research with Applications2019年各期:  [01] [02] [03] [04] [05] [06]
Journal of Mathematical Research with Applications 其它年:   [2018]   [2017]   [2016]   [2015]
 快捷付款方式  订购知网充值卡  订购热线  帮助中心
  • 400-819-9993
  • 010-62791813
  • 010-62985026